MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
 
Event or Problem Description
The event involved a chemolock¿ port and occurred on an unspecified date.It was reported the end user noted at least 3-4 issues with the chemolocks and have had a couple of spills across infusion sites.It was also reported that the first couple of times, it was not known if it was the injector or the port.It was also stated that one big chemo spill that happened while the chemotherapy was infusing.The set up of the product was both products were placed on tubings prior to connecting to patients.The issue was during patient use.The medication involved was paclitaxel/ taxol.It was also reported that in the situation wherein there was a spill, some of the chemotherapy came into contact with the patient¿s clothing, surroundings and the patient¿s spouse¿s shoes.No chemotherapy came in contact of the healthcare provider.Proper personal protective equipment.Was used to clean up spill.The patient and the healthcare provider were fine after the incident.It was further reported that there was a possibility of harm to the patient.This is the forth of four occurrences.

Brand Name
CHEMOLOCK¿ PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17873939
Report Number9617594-2023-00798
Device Sequence Number7173574
Product Code ONB
UDI-Device Identifier00887709057005
UDI-Public(01)00887709057005(17)270401(10)5941166
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2100
Device Lot Number5941166
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PACLITAXEL/ TAXOL, MFR UNK.
Patient SexUnknown